Ask a doctor

Juvederm to Decrease Lip Lines?

2 wks ago I got 1 vial of Juvederm XC in my upper & lower lip to decrease lip lines. Now I feel lumps on the inside of my mouth by the upper & lower lips. Is this normal? Does my body just not like Juvederm? Should I continue?

Doctor Answers (4)

Lumps after juvederm

+1

It is possible to feel product under skin or inside the mouth after any filler although less common with a soft filler such as juvederm. The first question is whether you like the way it looks? If you do , you might want to leave alone unless this bothers you. If the "lumps" are visible  or if they bother you, go back and see your doctor.


Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Lumps after Juvederm injections

+1

While it is common to have lumps after Juvederm injections, it is usually from swelling and should have resolved now that it is two weeks after the injections. You should be re-evaluated by your doctor. Because this is an art as much as it is a science, it is especially important to remember that the experience and technique of your physician injector is the most critical part to your achieving a beautiful, natural result. If necessary, hyaluronidase can be used to quickly dissolve the Juvederm in whichever areas you want it removed.

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Feeling Lumps

+1

To feel the product after injections is not uncommon.  Sometimes the injections are placed a little too deep or too superficial and you can feel them afterwards.  If this bothers you a lot still, I would recommend following up with your provider. They may have to use a solution that dissolves the product entirely. 

Hope this helps.

 

Dr. Grant Stevens        

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 67 reviews

You might also like...

Lumpy lips after juvederm

+1

It is not uncommon for lips to feel lumpy after a filler injection. However, it's also possible that your have some of the filler placed in lumps - not evenly. Go back to your doctor and let him/her evaluate.

Gary Goldenberg, MD
New York Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.